Correlation asymptotics from large deviations in dynamical systems with infinite measure
Tom 125 / 2011
Colloquium Mathematicum 125 (2011), 193-212 MSC: 37A40, 37C30, 60K05. DOI: 10.4064/cm125-2-5
We extend a result of Doney [Probab. Theory Related Fields 107 (1997)] on renewal sequences with infinite mean to renewal sequences of operators. As a consequence, we get precise asymptotics for the transfer operator and for correlations in dynamical systems preserving an infinite measure (including intermittent maps with an arbitrarily neutral fixed point).